MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 60MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 60MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 502-03-60F
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient, that he was implanted with a right stryker hip on (b)(6) 2018.The patient alleges in or about (b)(6) 2018 he started to experience excruciating pain and couldn¿t put weight on his hip.The patient followed up with his primary surgeon and was diagnosed with bursitis.The patient continued to experience pain and stated he has seen multiple doctors.Allegedly in 2021 the patient went for a second opinion and the surgeon performed a radiolucency test and told the patient the acetabular cup was loose and revision surgery was recommended.The patient was revised (b)(6) 2021.The patient is seeking compensation for his pain and suffering.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported by the patient, that he was implanted with a right stryker hip on (b)(6), 2018.The patient alleges in or about (b)(6) 2018 he started to experience excruciating pain and couldn¿t put weight on his hip.The patient followed up with his primary surgeon and was diagnosed with bursitis.The patient continued to experience pain and stated he has seen multiple doctors.Allegedly in 2021 the patient went for a second opinion and the surgeon performed a radiolucency test and told the patient the acetabular cup was loose and revision surgery was recommended.The patient was revised (b)(6) 2021.The patient is seeking compensation for his pain and suffering.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving trident shell was reported.The event was not confirmed.Method & results:  device evaluation and results: not performed as product was not returned.  clinician review: no medical records were received for review with a clinical consultant.Device history review: review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion:  the root cause could not be determined because insufficient information was provided.Further information such as return of the device, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 60MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16156337
Report Number0002249697-2023-00041
Device Sequence Number12630077
Product Code LPH
UDI-Device Identifier07613327040173
UDI-Public07613327040173
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number502-03-60F
Device Catalogue Number502-03-60F
Device Lot Number970M4H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight97 KG